Research Repository

Items where Author is "Cavaliere, Giuseppe"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 9.

Article

Cavaliere, Giuseppe and Ørregaard Nielsen, Morten and Taylor, AM Robert (2020) 'Adaptive Inference in Heteroskedastic Fractional Time Series Models.' Journal of Business and Economic Statistics. ISSN 0735-0015

Cavaliere, Giuseppe and De Angelis, Luca and Rahbek, Anders and Taylor, AM Robert (2018) 'Determining the cointegration rank in heteroskedastic VAR models of unknown order.' Econometric Theory, 34 (02). 349 - 382. ISSN 0266-4666

Cavaliere, Giuseppe and Georgiev, Iliyan and Taylor, AM Robert (2018) 'Unit root inference for non-stationary linear processes driven by infinite variance innovations.' Econometric Theory, 34 (02). 302 - 348. ISSN 0266-4666

Cavaliere, Giuseppe and Skrobotov, Anton and Taylor, AM Robert (2017) 'Wild bootstrap seasonal unit root tests for time series with periodic nonstationary volatility.' Econometric Reviews. ISSN 0747-4938

Cavaliere, Giuseppe and Nielsen, Morten Ørregaard and Taylor, AM Robert (2017) 'Quasi-maximum likelihood estimation and bootstrap inference in fractional time series models with heteroskedasticity of unknown form.' Journal of Econometrics, 198 (1). 165 - 188. ISSN 0304-4076

Cavaliere, Giuseppe and Georgiev, Iliyan and Taylor, AM Robert (2016) 'Sieve-based inference for infinite-variance linear processes.' Annals of Statistics, 44 (4). 1467 - 1494. ISSN 0090-5364

Boswijk, H Peter and Cavaliere, Giuseppe and Rahbek, Anders and Taylor, AM Robert (2016) 'Inference on co-integration parameters in heteroskedastic vector autoregressions.' Journal of Econometrics, 192 (1). 64 - 85. ISSN 0304-4076

Cavaliere, Giuseppe and Georgiev, Iliyan and Robert Taylor, AM (2013) 'Wild Bootstrap of the Sample Mean in the Infinite Variance Case.' Econometric Reviews, 32 (2). 204 - 219. ISSN 0747-4938

Monograph

Cavaliere, Giuseppe and Ørregaard Nielsen, Morten and Taylor, AM Robert (2020) Adaptive Inference in Heteroskedastic Fractional Time Series Models. Working Paper. Essex Finance Centre Woring Papers. (Unpublished)

This list was generated on Sun Sep 26 04:29:52 2021 BST.